# SDR GTIA2025050938906

- Difficulty date: December 23, 2024
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 18,029 hours, 8,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347050120200
- Condition: Damaged
- Location: Zone 200
- Part time: 18,029 hours, 8,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FRAME 44 BETWEEN STRINGERS 5R & 6R. RAF-01 3415102-1-REPAIRED SURFACE DAMAGE OF FRAME 44 AFT FACE BETWEEN STRINGER 5R & 6R PER SPIRIT EA 5341-24140. REF AERSALE WORKORDER #004522 CARD #32124 AND RAF-01 3415102-1
